# SDR DALA2025081406075

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,483 hours, 29,683 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 FWD GALLEY LAMINATE COSMETICALLY DAMAGED. CORRECTIVE ACTION: REPLACED LAMINATED IN FWD GALLEY PER P.S. 900-9-1-11 AND A319 AMM 25-31. (1140950).
